# SDR CALA2025042104052

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 58,472 hours, 34,826 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D53370662220600
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR FWD HINGE FTG FWD LUG FWD FACE HAS WEAR UNDER BOLT HEAD PER HAECO LCQ N/R 9294196/40196 GEN BY V892444 ENTERED ESFR REMOVED AND REPLACED LMLG DOOR FWR HINGE FITTING IAW A319 SRM 51 -72-11.
